Intersection theorems on the unit simplex and the simplotope

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

220 Downloads (Pure)
Original languageEnglish
Title of host publicationImperfections and behavior in economic organizations
EditorsR.P. Gilles, P.H.M. Ruys
Place of PublicationDordrecht
PublisherKluwer
Pages257-278
Number of pages22
ISBN (Print)0792394593
Publication statusPublished - 1994

Cite this

Talman, A. J. J. (1994). Intersection theorems on the unit simplex and the simplotope. In R. P. Gilles, & P. H. M. Ruys (Eds.), Imperfections and behavior in economic organizations (pp. 257-278). Kluwer.